MathSciNet Relay Station
MathSciNet bibliographic data
MR1926834 (2003h:47054) 47B36 (39A70 47A10)
Gibson, Peter C. Inverse spectral theory of finite Jacobi matrices. Trans. Amer. Math. Soc. 354 (2002), no. 12, 4703–4749 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement